# SDR DALA2020063002524

- Difficulty date: June 29, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N3735D
- Make and model: Boeing 737832
- Aircraft serial: 30381
- Aircraft time: 58,548 hours, 27,030 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND ROW 23-33 SEAT EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK M1672.  OPS OK.  REF AMM 33-51.
